5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 72 | OA
Ferrari, P., Ghosal, P., & Nejjar, P. (2019). Limit law of a second class particle in TASEP with non-random initial condition. Annales de l’institut Henri Poincare (B) Probability and Statistics, 55(3), 1203–1225. https://doi.org/10.1214/18-AIHP916
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Conference Paper | IST-REx-ID: 8175 | OA
Betea, D., Bouttier, J., Nejjar, P., & Vuletíc, M. (2019). New edge asymptotics of skew Young diagrams via free boundaries. In Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics. Ljubljana, Slovenia: Formal Power Series and Algebraic Combinatorics.
View | Download Preprint (ext.) | arXiv
 
[3]
2018 | Journal Article | IST-REx-ID: 556 | OA
Betea, D., Bouttier, J., Nejjar, P., & Vuletic, M. (2018). The free boundary Schur process and applications I. Annales Henri Poincare, 19(12), 3663–3742. https://doi.org/10.1007/s00023-018-0723-1
View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics, 15(2), 1311–1334. https://doi.org/10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari, P., & Nejjar, P. (2017). Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística, 9, 299–325.
View | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed

5 Publications

Mark all

[5]
2019 | Journal Article | IST-REx-ID: 72 | OA
Ferrari, P., Ghosal, P., & Nejjar, P. (2019). Limit law of a second class particle in TASEP with non-random initial condition. Annales de l’institut Henri Poincare (B) Probability and Statistics, 55(3), 1203–1225. https://doi.org/10.1214/18-AIHP916
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Conference Paper | IST-REx-ID: 8175 | OA
Betea, D., Bouttier, J., Nejjar, P., & Vuletíc, M. (2019). New edge asymptotics of skew Young diagrams via free boundaries. In Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics. Ljubljana, Slovenia: Formal Power Series and Algebraic Combinatorics.
View | Download Preprint (ext.) | arXiv
 
[3]
2018 | Journal Article | IST-REx-ID: 556 | OA
Betea, D., Bouttier, J., Nejjar, P., & Vuletic, M. (2018). The free boundary Schur process and applications I. Annales Henri Poincare, 19(12), 3663–3742. https://doi.org/10.1007/s00023-018-0723-1
View | Files available | DOI
 
[2]
2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, P. (2018). Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics, 15(2), 1311–1334. https://doi.org/10.30757/ALEA.v15-49
View | Files available | DOI | arXiv
 
[1]
2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari, P., & Nejjar, P. (2017). Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística, 9, 299–325.
View | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed